# SDR 2003FA0000195

- Difficulty date: February 20, 2003
- Submitted: March 3, 2003
- Operation: General aviation
- Aircraft: N9625M
- Make and model: Mooney M20F
- Aircraft serial: 670202
- Engine: Lyc IO360A1A
- System (JASC): 3710 · Vacuum Distribution System
- Part: Shaft
- Condition: Sheared
- Location: Vacuum Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW VACUUM PUMP SHAFT SHEARED WITH ONLY 3 HOURS OF OPERATION INSTALLED ON 04/25/2002.  BROKE ON 02/19/2003.
